Logo eprints

A strong form of stable convergence

Crimaldi, Irene and Letta, Giorgio and Pratelli, Luca A strong form of stable convergence. Séminaire de Probabilités XL . pp. 203-225. ISSN 0720-8766 (2007)

Full text not available from this repository.


We introduce and study a strengthening of the notion of stable convergence.

Item Type: Article
Identification Number: 10.1007/978-3-540-71189-6_9
Additional Information: Lecture Notes in Mathematics, Volume 1899/2007, ISSN 0075-8434
Uncontrolled Keywords: Conditional distribution, Conditional expectation, Convergence in L1, Stable convergence, Central limit theorems
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics
Research Area: Economics and Institutional Change
Depositing User: Irene Crimaldi
Date Deposited: 31 Oct 2011 13:49
Last Modified: 17 Nov 2011 09:37
URI: http://eprints.imtlucca.it/id/eprint/983

Actions (login required)

Edit Item Edit Item